Alert archive / South Carolina / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 124, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at Jul 11, 2010, 5:13 PM EDT for Fairfield County, Newberry County, South Carolina. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2010, 5:13 PM EDT (21:13 UTC)
- Expired
- Jul 11, 2010, 6:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
Counties Fairfield County, SC, Newberry County, SC
The radar
The Columbia radar (KCAE), 41 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 5:35 PM EDT | TSTM WND DMG | 8 Nne Peak, SC | NUMEROUS TREES DOWN AT HWY 215 AND HWY 34. PEA SIZED HAIL ALSO REPORTED. |
| Jul 11, 5:45 PM EDT | HAIL 1 | 6 Wnw Winnsboro, SC |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 11, 2:00 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.2 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1679 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 606 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
939
WUUS52 KCAE 112113
SVRCAE
SCC039-071-112200-
/O.NEW.KCAE.SV.W.0124.100711T2113Z-100711T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
513 PM EDT SUN JUL 11 2010
THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN FAIRFIELD COUNTY IN CENTRAL SOUTH CAROLINA
EASTERN NEWBERRY COUNTY IN CENTRAL SOUTH CAROLINA
* UNTIL 600 PM EDT
* AT 511 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR POMARIA...OR 15 MILES EAST
OF NEWBERRY...AND MOVING NORTHEAST AT 10 MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
AREAS OF THE INDICATED COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE...TOLL FREE 1 877 6 3
3...6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA.
&&
LAT...LON 3423 8105 3421 8126 3424 8131 3420 8134
3419 8147 3438 8152 3444 8136 3448 8118
TIME...MOT...LOC 2113Z 244DEG 13KT 3431 8135
$$
HC1 follow-up statement
649
WWUS52 KCAE 112143
SVSCAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
543 PM EDT SUN JUL 11 2010
SCC071-112153-
/O.CAN.KCAE.SV.W.0124.000000T0000Z-100711T2200Z/
NEWBERRY SC-
543 PM EDT SUN JUL 11 2010
...THE SEVERE THUNDERSTORM WARNING FOR NEWBERRY COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA.
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 877 6 3
3...6 7 7 2.
LAT...LON 3448 8118 3423 8105 3421 8126 3424 8131
3427 8134 3430 8134 3431 8136 3443 8138
3444 8136
TIME...MOT...LOC 2143Z 244DEG 13KT 3436 8123
$$
SCC039-112200-
/O.CON.KCAE.SV.W.0124.000000T0000Z-100711T2200Z/
FAIRFIELD SC-
543 PM EDT SUN JUL 11 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR FAIRFIELD COUNTY...
AT 541 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER FAIRFIELD COUNTY...OR 9 MILES WEST OF WINNSBORO...MOVING
NORTHEAST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA.
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 877 6 3
3...6 7 7 2.
&&
LAT...LON 3448 8118 3423 8105 3421 8126 3424 8131
3427 8134 3430 8134 3431 8136 3443 8138
3444 8136
TIME...MOT...LOC 2143Z 244DEG 13KT 3436 8123
$$
HCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 2:46 PM EDT, 2 hours 27 minutes earlier.
Area forecast discussion, Jul 11, 2:46 PM EDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE COLUMBIA SC 246 PM EDT SUN JUL 11 2010 .SYNOPSIS... A STALLED WEAK COLD FRONT WILL PROVIDE A FOCUS FOR SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS THE AREA. THE FRONT WILL LIFT NORTH ON MONDAY BUT A SERIES OF UPPER WAVES WILL BRING CONTINUED CHANCES OF AFTERNOON AND EVENING THUNDERSTORMS THROUGH MID WEEK. && .NEAR TERM /THROUGH TONIGHT/... STALLED FRONTAL BOUNDARY SHOWS UP WELL ON VISIBLE IMAGERY AS A LINE OF ENHANCED CUMULUS WITH THUNDERSTORMS BEGINNING TO FORM WITHIN THIS LINE. A SURFACE TROUGH IS POSITIONED NEAR THE SAVANNAH RIVER AND HAS BECOME A FOCUS FOR SCATTERED CONVECTION AS WELL. SPC JUST ISSUED A WATCH FOR THE SOUTHERN HALF OF THE FORECAST AREA...MAINLY SOUTH OF A NEWBERRY TO COLUMBIA TO SUMTER LINE. MESOANALYSIS SHOWS PLENTY OF INSTABILITY WITH LI VALUES EXCEEDING -6C AND WITH BETTER SHEAR VALUES TODAY AROUND 30-40 KTS...THE POSSIBILITY OF BETTER ORGANIZED CONVECTION WITH ISOLATED SEVERE STORMS APPEARS LIKELY. 700MB ANALYSIS INDICATED A SIGNIFICANT DROP IN MOISTURE NORTH OF THE WATCH AREA...WHICH PROBABLY HELPED DELINEATE THE NORTHERN EDGE OF THE WATCH. WILL CARRY HIGHEST POPS...HIGH CHANCE...IN THE CSRA THROUGH LATE EVENING WITH LOWER CHANCE POPS INTO THE CENTRAL MIDLANDS AND SLIGHT CHANCE NORTHERN MIDLANDS WHERE MOISTURE IS NOT QUITE AS ABUNDANT. WILL MENTION POSSIBLE DAMAGING WIND THREAT IN ZONE FORECAST IN THE WATCH AREA...AS SOME DRIER AIR ALOFT COULD HELP ENHANCE DOWNDRAFTS...SUPPORTED BY CONTINUALLY INCREASING VALUES OF DCAPE ON SPC MESOANALYSIS PAGE. EXPECT ANOTHER MILD NIGHT WITH LOWS ONLY DROPPING INTO THE MID 70S. && .SHORT TERM /MONDAY THROUGH WEDNESDAY NIGHT/... A SERIES OF SHORTWAVES WILL MOVE ACROSS THE SOUTHERN APPALACHIANS INTO THE MID ATLANTIC COAST DURING THE PERIOD AS A WEAKLY AMPLIFIED TROUGH TRANSLATES EASTWARD ACROSS THE COUNTRY. 500MB HEIGHTS OVER THE FORECAST AREA BACK TO A MORE SOUTHWESTERLY DIRECTION MONDAY AND TUESDAY WHICH WILL ALLOW ATMOSPHERIC MOISTURE TO INCREASE WITH AN INCREASE IN PRECIPITABLE WATER VALUES OVER 2 INCHES. THE ABUNDANT MOISTURE COMBINED WITH THE SHORTWAVE ENERGY AND PEAK HEATING SHOULD LEAD TO AN INCREASED THUNDERSTORM THREAT. HAVE INCREASED POPS TO HIGH CHANCE ACROSS THE NORTHERN MIDLANDS FOR LATE MONDAY AFTERNOON INTO THE OVERNIGHT HOURS WHILE KEEPING CHANCE POPS ELSEWHERE. THINK CONVECTION WILL LINGER LONGER INTO THE EVENING HOURS WITH INCREASED MID LEVEL FLOW AND UPPER SUPPORT BOTH MONDAY AND TUESDAY NIGHT. TEMPERATURES WILL CONTINUE TO RUN SLIGHTLY ABOVE NORMAL IN THE MID 90S FOR HIGHS AND MID 70S FOR LOWS. && .LONG TERM /THURSDAY THROUGH SUNDAY/... THE EXTENDED FORECAST FEATURES A TYPICAL SUMMER-LIKE PATTERN FOR THE FORECAST AREA WITH A MEAN ZONAL FLOW ACROSS THE NORTHERN PART OF THE COUNTRY AND A STRONG UPPER RIDGE CENTERED OVER THE DESERT SOUTHWEST...EXTENDING INTO THE SOUTHERN PLAINS. ANOTHER AREA OF UPPER RIDGING WILL BE POSITIONED JUST OFF THE SOUTHEAST COAST WITH A WEAKNESS IN BETWEEN THE TWO UPPER RIDGES OVER THE SOUTHEAST STATES INTO THE MID ATLANTIC EARLY IN THE PERIOD. BY SUNDAY...THE UPPER RIDGING OVER THE DESERT SOUTHWEST BECOMES DOMINANT AND AMPLIFIES...ALLOWING FOR SOME HEIGHT FALLS EAST OF THE MISSISSIPPI RIVER. THIS PATTERN WILL RESULT IN NEAR CLIMATOLOGICAL TEMPERATURES WITH HIGHS IN THE LOWER TO MID 90S AND OVERNIGHT LOWS IN THE LOW TO MID 70S. EXPECT DIURNALLY DRIVEN SCATTERED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS...AND WILL CARRY LOW CHANCE POPS TO ACCOUNT FOR THIS. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... WEAK FRONTAL BOUNDARY OVER REGION LATE THIS AFTERNOON AND THIS EVENING WILL DISSIPATE OVERNIGHT. MAINLY VFR CONDITIONS DURING THE PERIOD BUT WIDELY SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE POSSIBLE MAINLY TO THE SOUTH AND WEST OF CAE. BRIEF IFR-MVFR CONDITIONS MAY OCCUR IN CONVECTIVE ACTIVITY. PATCHY MORNING GROUND FOG MAY GIVE TEMPORARY MVFR VSBYS AT AGS AND OGB NEAR SUNRISE MONDAY BUT SOLAR HEATING WILL END RESTRICTIONS BY 12Z. EXTENDED AVIATION OUTLOOK...SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS EXPECTED. && .CAE WATCHES/WARNINGS/ADVISORIES... SC...NONE. GA...NONE. && SYNOPSIS...HC NEAR TERM...HC SHORT TERM...HC LONG TERM...HC AVIATION...TTH
Hazardous weather outlook, Jul 11, 3:37 PM EDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE COLUMBIA SC 337 PM EDT SUN JUL 11 2010 GAZ040-063>065-077-SCZ018-020-025>028-030-035>037-041-121945- LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-MCCORMICK-NEWBERRY- EDGEFIELD-SALUDA-LEXINGTON-RICHLAND-AIKEN-BARNWELL-ORANGEBURG- CALHOUN-BAMBERG- 337 PM EDT SUN JUL 11 2010 ...SEVERE THUNDERSTORM WATCH 452 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. WIDELY SCATTERED THUNDERSTORMS WILL OCCUR TODAY AND TONIGHT. A FEW OF THE THUNDERSTORMS COULD POSSIBLY CONTAIN DAMAGING WIND THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. SCZ015-016-021-022-029-031-038-121945- LANCASTER-CHESTERFIELD-FAIRFIELD-KERSHAW-LEE-SUMTER-CLARENDON- 337 PM EDT SUN JUL 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. WIDELY SCATTERED THUNDERSTORMS WILL OCCUR TODAY AND TONIGHT. A FEW OF THE THUNDERSTORMS COULD POSSIBLY CONTAIN DAMAGING WIND THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jul 11, 2:29 PM EDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE COLUMBIA SC 229 PM EDT SUN JUL 11 2010 GAZ065-077-111930- BURKE-RICHMOND- 229 PM EDT SUN JUL 11 2010 ...STRONG THUNDERSTORM WERE AFFECTING BURKE AND RICHMOND COUNTIES... AT 221 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORMS IN BOTH BURKE AND RICHMOND COUNTIES. THESE STORMS WERE MOVING SOUTHEAST AT ABOUT 15 MILES AN HOUR AND MAY AFFECT THE FORT GORDON AREA AND THE CITY OF AUGUSTA WITHIN THE NEXT 20 TO 30 MINUTES. SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 877 6 3 3...6 7 7 2. TTH
Special weather statement, Jul 11, 3:29 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE COLUMBIA SC 329 PM EDT SUN JUL 11 2010 SCZ027-028-112030- LEXINGTON-RICHLAND- 329 PM EDT SUN JUL 11 2010 ...STRONG THUNDERSTORMS WERE AFFECTING LEXINGTON AND RICHLAND COUNTIES... AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS IN NORTHERN RICHLAND COUNTY. THESE STORMS WERE MOVING SOUTH AT 10 MPH AND MAY MOVE OVER THE CITIES OF COLUMBIA AND WEST COLUMBIA WITHIN THE NEXT 20 TO 30 MINUTES. SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS. REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 877 6 3 3...6 7 7 2. TTH
Local storm report, Jul 11, 4:10 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
410 PM EDT SUN JUL 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM HAIL 9 SW BISHOPVILLE 34.12N 80.35W
07/11/2010 E1.25 INCH LEE SC PUBLIC
OFF OF HWY 441 BETWEEN MANVILLE AND WOODROW RDS
&&
KILMERLocal storm report, Jul 11, 4:11 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE COLUMBIA SC
411 PM EDT SUN JUL 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM HAIL 9 SW BISHOPVILLE 34.12N 80.35W
07/11/2010 E1.25 INCH LEE SC PUBLIC
OFF OF HWY 441 BETWEEN THE TOWNS OF MANVILLE AND WOODROW
&&
KILMERLocal storm report, Jul 11, 4:17 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE COLUMBIA SC
417 PM EDT SUN JUL 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM HAIL 9 SW BISHOPVILLE 34.12N 80.35W
07/11/2010 E1.25 INCH LEE SC PUBLIC
OFF OF HWY 441 BETWEEN THE TOWNS OF MANVILLE AND WOODROW
&&
CORRECTED TIME
KILMERLocal storm report, Jul 11, 4:44 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
444 PM EDT SUN JUL 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM TSTM WND DMG LINCOLNTON 33.79N 82.48W
07/11/2010 LINCOLN GA LAW ENFORCEMENT
TREES DOWN THROUGHOUT THE TOWN
&&
MILLERThe office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 3:19 PM EDT | Severe Thunderstorm Warning | CAE | Lee | 41 min |
| Jul 11, 3:33 PM EDT | Severe Thunderstorm Warning | CAE | Lee, Sumter | 42 min |
| Jul 11, 3:53 PM EDT | Tornado Warning | CAE | Lee, Sumter | 37 min |
| Jul 11, 3:54 PM EDT | Severe Thunderstorm Warning | CAE | Edgefield, McCormick | 51 min |
| Jul 11, 3:58 PM EDT | Severe Thunderstorm Warning | CAE | McCormick | 40 min |
| Jul 11, 4:17 PM EDT | Severe Thunderstorm Warning | CAE | Sumter | 15 min |
| Jul 11, 5:40 PM EDT | Severe Thunderstorm Warning | CAE | Fairfield | 50 min |
| Jul 11, 5:47 PM EDT | Severe Thunderstorm Warning | CAE | Lexington, Newberry, Richland, Saluda | 43 min |
| Jul 11, 6:58 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Lexington | 47 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.